IDEAS home Printed from https://ideas.repec.org/p/hal/wpaper/hal-00445641.html
   My bibliography  Save this paper

Forward equations for option prices in semimartingale models

Author

Listed:
  • Amel Bentata

    () (LPMA - Laboratoire de Probabilités et Modèles Aléatoires - UPMC - Université Pierre et Marie Curie - Paris 6 - UPD7 - Université Paris Diderot - Paris 7 - CNRS - Centre National de la Recherche Scientifique)

  • Rama Cont

    () (LPMA - Laboratoire de Probabilités et Modèles Aléatoires - UPMC - Université Pierre et Marie Curie - Paris 6 - UPD7 - Université Paris Diderot - Paris 7 - CNRS - Centre National de la Recherche Scientifique)

Abstract

We derive a forward partial integro-differential equation for prices of call options in a model where the dynamics of the underlying asset under the pricing measure is described by a -possibly discontinuous- semimartingale. This result generalizes Dupire's forward equation to a large class of non-Markovian models with jumps and allows to retrieve various forward equations previously obtained for option prices in a unified framework.

Suggested Citation

  • Amel Bentata & Rama Cont, 2009. "Forward equations for option prices in semimartingale models," Working Papers hal-00445641, HAL.
  • Handle: RePEc:hal:wpaper:hal-00445641
    Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00445641v3
    as

    Download full text from publisher

    File URL: https://hal.archives-ouvertes.fr/hal-00445641v3/document
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Amel Bentata & Rama Cont, 2012. "Short-time asymptotics for marginal distributions of semimartingales," Papers 1202.1302, arXiv.org.
    2. Forde, Martin, 2014. "On the Markovian projection in the Brunick–Shreve mimicking result," Statistics & Probability Letters, Elsevier, vol. 85(C), pages 98-105.
    3. Amel Bentata & Rama Cont, 2012. "Short-time asymptotics for marginal distributions of semimartingales," Working Papers hal-00667112, HAL.

    More about this item

    NEP fields

    This paper has been announced in the following NEP Reports:

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:hal-00445641. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD). General contact details of provider: https://hal.archives-ouvertes.fr/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.